On imbalances in oriented bipartite graphs
Eurasian mathematical journal, Tome 1 (2010) no. 2, pp. 136-141
Cet article a éte moissonné depuis la source Math-Net.Ru
An oriented bipartite graph is the result of assigning a direction to each edge of a simple bipartite graph. For any vertex $x$ in an oriented bipartite graph $D(U,V)$, let $d_{x}^{+}$ and $d_{x}^{-}$ respectively denote the outdegree and indegree of $x$. Define $a_{u_{i}}=d_{u_{i}}^{+}-d_{u_{i}}^{-}$ and $b_{v_{j}}=d_{v_{j}}^{+}-d_{v_{j}}^{-}$ respectively as the imbalances of vertices $u_i$ in $U$ and $v_j$ in $V$. In this paper, we obtain constructive and existence criteria for a pair of sequences of integers to be the imbalances of some oriented bipartite graph. We also show the existence of a bipartite oriented graph with given imbalance set.
@article{EMJ_2010_1_2_a9,
author = {U. Samee and T. A. Chishti},
title = {On imbalances in oriented bipartite graphs},
journal = {Eurasian mathematical journal},
pages = {136--141},
year = {2010},
volume = {1},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2010_1_2_a9/}
}
U. Samee; T. A. Chishti. On imbalances in oriented bipartite graphs. Eurasian mathematical journal, Tome 1 (2010) no. 2, pp. 136-141. http://geodesic.mathdoc.fr/item/EMJ_2010_1_2_a9/
[1] D. Mubayi, T. G. Will, D. B. West, “Realizing degree imbalances in directed graphs”, Discrete Mathematics, 239 (2001), 147–153 | DOI | MR | Zbl
[2] S. Pirzada, Merajuddin, Yin Jainhua, “On the scores of oriented bipartite graphs”, J. Math. Study, 33:4 (2000), 354–359 | MR | Zbl
[3] S. Pirzada, “On imbalances in digraphs”, Kragujevac J. Mathematics, 31 (2008), 143–146 | MR | Zbl
[4] S. Pirzada, T. A. Naikoo, T. A. Chishti, “Score sets in oriented bipartite graphs”, Novi Sad J. Mathematics, 36:1 (2006), 35–45 | MR | Zbl